Translator Disclaimer
December 2012 On the exponential ergodicity of Lévy-driven Ornstein--Uhlenbeck processes
Jian Wang
Author Affiliations +
J. Appl. Probab. 49(4): 990-1004 (December 2012). DOI: 10.1239/jap/1354716653

Abstract

Based on the explicit coupling property, the ergodicity and the exponential ergodicity of Lévy-driven Ornstein--Uhlenbeck processes are established.

Citation

Download Citation

Jian Wang. "On the exponential ergodicity of Lévy-driven Ornstein--Uhlenbeck processes." J. Appl. Probab. 49 (4) 990 - 1004, December 2012. https://doi.org/10.1239/jap/1354716653

Information

Published: December 2012
First available in Project Euclid: 5 December 2012

zbMATH: 1258.60037
MathSciNet: MR3058984
Digital Object Identifier: 10.1239/jap/1354716653

Subjects:
Primary: 60H10
Secondary: 60G51, 60J75

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • December 2012
Back to Top